MathSciNet Relay Station
MathSciNet bibliographic data
MR977042 22E40 (57N10 57S30)
Dunbar, William D. Geometric orbifolds. Rev. Mat. Univ. Complut. Madrid 1 (1988), no. 1-3, 67–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement